International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 2, Pages 79-84
Dynamics of Newton's functions of Barna's polynomials
Department of Mathematics, Faculty of Science, Chiangmai University, Chiangmai 50200, Thailand
Received 7 June 2000; Revised 18 January 2001
Copyright © 2002 Piyapong Niamsup. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We define Barna's polynomials as real polynomials with all real
roots of which at least four are distinct. In this paper, we
study the dynamics of Newton's functions of such polynomials. We
also give the upper and lower bounds of the Hausdorff dimension
of exceptional sets of these Newton's functions.